Alert archive / Tennessee / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 40, NWS Morristown, TN
NWS Morristown, TN issued this severe thunderstorm warning at Jun 1, 2016, 6:16 PM EDT for 4 counties in Tennessee. It was in force for 44 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 1, 2016, 6:16 PM EDT (22:16 UTC)
- Expired
- Jun 1, 2016, 7:00 PM EDT
- In force
- 44 min
- Issued by
- NWS Morristown, TN
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Blount County, TN, Knox County, TN, Loudon County, TN, Monroe County, TN
The radar
The Knoxville radar (KMRX), 95 km from the middle of the area, began a volume at 22:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 1, 6:20 PM EDT | TSTM WND DMG | 4 Wnw Vonore, TN | TREE DOWN REPORTED KNOCKED DOWN IN THE VONROE AREA. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 4 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 10.3 hours before the alert went out and 222 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 210 J/kg
- Mixed-layer CIN
- -75 J/kg
- Mixed-layer LCL
- 1404 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- 31 m²/s²
- 0-3 km storm-relative helicity
- 62 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
788
WUUS54 KMRX 012216
SVRMRX
TNC009-093-105-123-012300-
/O.NEW.KMRX.SV.W.0040.160601T2216Z-160601T2300Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MORRISTOWN TN
616 PM EDT WED JUN 1 2016
THE NATIONAL WEATHER SERVICE IN MORRISTOWN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHWESTERN KNOX COUNTY IN EASTERN TENNESSEE...
NORTHWESTERN BLOUNT COUNTY IN EASTERN TENNESSEE...
SOUTHEASTERN LOUDON COUNTY IN EASTERN TENNESSEE...
NORTHWESTERN MONROE COUNTY IN EASTERN TENNESSEE...
* UNTIL 700 PM EDT
* AT 615 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES NORTHEAST
OF MADISONVILLE...MOVING NORTHEAST AT 15 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
MARYVILLE...LENOIR CITY...ALCOA...SWEETWATER...LOUDON...
MADISONVILLE...FARRAGUT...LOUISVILLE...VONORE...GREENBACK...
FRIENDSVILLE AND CLOVER HILL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURE'S LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3546 8429 3560 8446 3592 8415 3568 8389
TIME...MOT...LOC 2215Z 226DEG 14KT 3562 8426
HAIL...1.00IN
WIND...60MPH
$$
AMP.231 follow-up statement
070 WWUS54 KMRX 012237 SVSMRX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MORRISTOWN TN 637 PM EDT WED JUN 1 2016 TNC009-093-105-123-012300- /O.CON.KMRX.SV.W.0040.000000T0000Z-160601T2300Z/ KNOX TN-BLOUNT TN-LOUDON TN-MONROE TN- 637 PM EDT WED JUN 1 2016 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM EDT FOR SOUTHWESTERN KNOX...NORTHWESTERN BLOUNT...SOUTHEASTERN LOUDON AND NORTH CENTRAL MONROE COUNTIES... AT 636 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES SOUTHEAST OF LENOIR CITY...MOVING NORTHEAST AT 15 MPH. HAZARD...60 MPH WIND GUSTS. SOURCE...RADAR INDICATED. IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. LOCATIONS IMPACTED INCLUDE... MARYVILLE...LENOIR CITY...ALCOA...LOUDON...FARRAGUT...LOUISVILLE... VONORE...GREENBACK...FRIENDSVILLE AND CLOVER HILL. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING! A TREE WAS REPORTED KNOCKED DOWN IN THE VONROE AREA. CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURE'S LEADING KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 3554 8421 3567 8438 3592 8415 3568 8389 TIME...MOT...LOC 2236Z 226DEG 14KT 3568 8419 HAIL...<.75IN WIND...60MPH $$ AMP.23
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Morristown, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 1, 3:30 PM EDT, 2 hours 46 minutes earlier.
Area forecast discussion, Jun 1, 3:30 PM EDT, 2 hours 46 minutes before
Area Forecast Discussion National Weather Service Morristown TN 330 PM EDT WED JUN 1 2016 .SHORT TERM (This Afternoon through Thursday)... Seeing a few scattered showers and storms on radar this afternoon. Most of the activity has been limited to the higher elevation along the TN/NC line and the Cumberland Plateau where the terrain has been able to provide some additional lift. Visible satellite imagery indicates some cumulus growth across the southern valley and plateau and expect scattered showers and storms will increase there over the next hour or so. This new activity will slowly push to the northeast with around a 20-50 percent chance for showers and storms across the area through the remainder of the afternoon and evening. Convective activity should decrease after sunset with the loss of daytime heating. Current water vapor imagery and RAP upper air analysis indicates a closed upper low across the Desert Southwest with a shortwave across the Lower Mississippi River Valley with westerly to southwesterly flow aloft across the area ahead of these approaching waves. PW values will continue to increase tomorrow with continued westerly to southwesterly flow. A cold front will sag south across the Ohio River Valley tomorrow as a closed low progresses across the Great Lakes region. Closer to home, PW values will be up into the 1.6-1.8 inch range, which is into the 95-99th percentile for early June. In addition, a weak shortwave trough will move across the area during the day. Therefore, expect afternoon showers and storms will be more widespread tomorrow afternoon. .LONG TERM (Thursday night through Wednesday)... Weak cold front still set to be across the area Thursday night into Friday. Warm and moist airmass combined with presence of front will lead to chances of showers and thunderstorms, a few of which could be strong. Still expecting Thursday afternoon activity to decrease overnight as it is associated with diurnal activity. Chance pops in place Friday morning then high-end and likely in place during the afternoon hours as we become increasingly unstable. Friday overnight activity should decrease through the night, as with Thursday's, due to its diurnal nature. The weekend looks pretty wet. Moisture further increases from out of the southwest on Saturday as an upper level trough and associated front begin to swing down across the region. Will say that the first half of Saturday looks drier than Saturday night and Sunday. With that said, still chance and likely pops in place Saturday morning. Likely pops in place area-wide Saturday night and all of Sunday. This is due to better upper level support moving over the area with the arrival of the trough axis, as well as deep moisture. Soundings look very saturated this weekend with a near 13k foot warm cloud layer depth with pw values near the 90th percentile. These features along with long skinny capes are suggestive of the potential for heavy rainfall. The best chances for the heavier rains look to be from Saturday night through Sunday. Will continue to monitor with future model runs. Models in general agreement that the front should exit to our southeast sometime Sunday night/Monday morning. For the rest of the extended, cooler and drier air will move in from the northwest as the eastern U.S remains in a trough. After the frontal passage, temperatures will return to normal. && .PRELIMINARY POINT TEMPS/POPS... Chattanooga Airport, TN 70 88 68 88 / 20 50 40 40 Knoxville McGhee Tyson Airport, TN 68 87 67 86 / 20 60 50 40 Oak Ridge, TN 68 87 65 85 / 20 70 50 50 Tri Cities Airport, TN 65 83 64 82 / 30 60 50 50 && .MRX WATCHES/WARNINGS/ADVISORIES... NC...None. TN...None. VA...None. && MA/SR
Hazardous weather outlook, Jun 1, 3:45 PM EDT, 2 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MORRISTOWN TN 345 PM EDT WED JUN 1 2016 NCZ060-061-TNZ012>018-035>047-067>074-081>087-098>102-VAZ001-002- 005-006-008-021945- CHEROKEE-CLAY-SCOTT TN-CAMPBELL-CLAIBORNE-HANCOCK-HAWKINS- SULLIVAN-JOHNSON-MORGAN-ANDERSON-UNION-GRAINGER-HAMBLEN- NORTHWEST COCKE-COCKE SMOKY MOUNTAINS-NORTHWEST GREENE- SOUTHEAST GREENE-WASHINGTON TN-UNICOI-NORTHWEST CARTER- SOUTHEAST CARTER-ROANE-LOUDON-KNOX-JEFFERSON-NW BLOUNT- BLOUNT SMOKY MOUNTAINS-NORTH SEVIER-SEVIER SMOKY MOUNTAINS- SEQUATCHIE-BLEDSOE-RHEA-MEIGS-MCMINN-NORTHWEST MONROE- SOUTHEAST MONROE-MARION-HAMILTON-BRADLEY-WEST POLK-EAST POLK-LEE- WISE-SCOTT-RUSSELL-WASHINGTON- 345 PM EDT WED JUN 1 2016 /245 PM CDT WED JUN 1 2016/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST NORTH CAROLINA...EAST TENNESSEE AND SOUTHWEST VIRGINIA. .DAY ONE...THIS AFTERNOON AND TONIGHT... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... A COLD FRONT WILL MOVE INTO THE SOUTHERN APPALACHIAN REGION THURSDAY AND FRIDAY. SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED TO DEVELOP DURING THE AFTERNOON AND EARLY EVENING EACH DAY. SOME OF THESE STORMS COULD BECOME STRONG...PRODUCING STRONG GUSTY WINDS AND HAIL UP TO DIME SIZE. LOCALLY HEAVY RAINFALL IS POSSIBLE. THE FRONTAL BOUNDARY WILL REMAIN NEAR THE REGION THROUGH THE WEEKEND ALLOWING ADDITIONAL...POSSIBLY STRONG...THUNDERSTORMS TO DEVELOP AND THE POTENTIAL FOR HEAVY RAINFALL. A SECOND AND PERHAPS MORE VIGOROUS FRONTAL PASSAGE WILL OCCUR DURING SUNDAY. STRONG THUNDERSTORMS WILL AGAIN BE POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
In the hours before
Special weather statement, Jun 1, 4:21 PM EDT, 1 hour 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
421 PM EDT WED JUN 1 2016
TNZ101-102-012100-
WEST POLK TN-EAST POLK TN-
421 PM EDT WED JUN 1 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN POLK COUNTY UNTIL
500 PM EDT...
AT 421 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 11
MILES SOUTHEAST OF WILDWOOD LAKE...OR 13 MILES SOUTH OF
BENTON...MOVING NORTHEAST AT 10 MPH.
WINDS IN EXCESS OF 40 MPH AND HALF INCH HAIL WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
BIG FROG MOUNTAIN...PARKSVILLE AND CONASAUGA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3499 8478 3506 8475 3508 8474 3509 8474
3517 8470 3506 8445 3499 8454
TIME...MOT...LOC 2021Z 207DEG 9KT 3498 8470
AMP.23Special weather statement, Jun 1, 4:39 PM EDT, 1 hour 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
339 PM CDT WED JUN 1 2016
TNZ082-012130-
BLEDSOE TN-
339 PM CDT WED JUN 1 2016
...SIGNIFICANT WEATHER ADVISORY FOR BLEDSOE COUNTY UNTIL 430 PM
CDT...
AT 339 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
PIKEVILLE...MOVING NORTHEAST AT 5 MPH.
HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
PIKEVILLE...BRAYTON...MOUNT CREST...OLD CUMBERLAND AND MELVINE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3557 8542 3572 8526 3576 8526 3577 8510
3576 8507 3577 8504 3575 8503 3576 8495
3575 8492 3569 8498 3568 8498 3567 8500
3557 8511 3553 8510 3552 8513 3543 8520
3554 8543
TIME...MOT...LOC 2039Z 202DEG 6KT 3561 8519
AMP.23Special weather statement, Jun 1, 5:17 PM EDT, 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
517 PM EDT WED JUN 1 2016
TNZ012>014-012200-
CAMPBELL TN-SCOTT TN-CLAIBORNE TN-
517 PM EDT WED JUN 1 2016
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN SCOTT...CAMPBELL AND
NORTHWESTERN CLAIBORNE COUNTIES UNTIL 600 PM EDT...
AT 516 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 9
MILES SOUTHWEST OF JACKSBORO...OR 14 MILES SOUTHWEST OF LA
FOLLETTE... MOVING NORTHEAST AT 5 MPH.
HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
LA FOLLETTE...JACKSBORO...JELLICO...CARYVILLE...LAKE CITY...
FINCASTLE...DISNEY...ELK VALLEY...ROYAL BLUE...WHITE OAK...
SMOKEY JUNCTION...CLAIRFIELD AND NORMA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3658 8384 3623 8410 3624 8423 3618 8424
3622 8430 3621 8433 3622 8437 3620 8439
3621 8446 3659 8431
TIME...MOT...LOC 2116Z 202DEG 5KT 3624 8433
AMP.23Special weather statement, Jun 1, 5:26 PM EDT, 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
526 PM EDT WED JUN 1 2016
TNZ035-067-068-071-072-083>086-012230-
RHEA TN-ROANE TN-MEIGS TN-BLOUNT SMOKY MOUNTAINS TN-NW BLOUNT TN-
LOUDON TN-NORTHWEST MONROE TN-MORGAN TN-MCMINN TN-
526 PM EDT WED JUN 1 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN RHEA...SOUTHWESTERN
BLOUNT...NORTHEASTERN MCMINN...NORTHEASTERN MEIGS...ROANE...LOUDON...
NORTHWESTERN MONROE AND SOUTH CENTRAL MORGAN COUNTIES UNTIL 630 PM
EDT...
AT 525 PM EDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM SPRING CITY TO 6 MILES NORTH OF ATHENS TO 8
MILES SOUTH OF MADISONVILLE. MOVEMENT WAS NORTHEAST AT 25 MPH.
HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
OAK RIDGE...MARYVILLE...ATHENS...LENOIR CITY...KINGSTON...
SWEETWATER...ROCKWOOD...LOUDON...MADISONVILLE...DECATUR...ETOWAH...
SPRING CITY...MIDTOWN...FAIRVIEW...HARRIMAN...ENGLEWOOD...VONORE...
GREENBACK...FRIENDSVILLE AND TELLICO PLAINS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH
FLOODED ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3547 8468 3565 8502 3578 8489 3583 8477
3591 8468 3596 8471 3607 8460 3588 8424
3579 8416 3581 8414 3562 8386 3554 8399
3556 8400 3550 8406 3528 8441
TIME...MOT...LOC 2125Z 226DEG 21KT 3569 8485 3554 8459 3541 8439
AMP.23Special weather statement, Jun 1, 5:56 PM EDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
556 PM EDT WED JUN 1 2016
TNZ037-069-012245-
KNOX TN-UNION TN-
556 PM EDT WED JUN 1 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN KNOX AND SOUTH
CENTRAL UNION COUNTIES UNTIL 645 PM EDT...
AT 555 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
KNOXVILLE...MOVING NORTHEAST AT 10 MPH.
HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
KNOXVILLE...PLAINVIEW...HALLS...BLAINE...PAULETTE...MALONEYVILLE AND
MASCOT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3600 8401 3624 8390 3614 8372 3612 8369
3611 8370 3611 8369 3609 8367 3608 8367
3610 8369 3610 8371 3608 8371 3605 8368
3593 8387
TIME...MOT...LOC 2155Z 213DEG 8KT 3603 8388
AMP.23Local storm report, Jun 1, 6:13 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
613 PM EDT WED JUN 01 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0604 PM TSTM WND DMG 3 NE LA FOLLETTE 36.40N 84.09W
06/01/2016 CAMPBELL TN 911 CALL CENTER
TREES DOWN IN THE LA FOLLETTE AND FINCASTLE COMMUNITIES.
&&
AMPThe office that day
Everything else NWS Morristown, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 1, 4:00 PM EDT | Special Weather Statement | MRX | Marion | 45 min |
| Jun 1, 4:09 PM EDT | Special Weather Statement | MRX | Morgan | 51 min |
| Jun 1, 4:21 PM EDT | Special Weather Statement | MRX | Polk | 39 min |
| Jun 1, 4:39 PM EDT | Special Weather Statement | MRX | Bledsoe | 51 min |
| Jun 1, 5:17 PM EDT | Special Weather Statement | MRX | Campbell | 43 min |
| Jun 1, 5:26 PM EDT | Special Weather Statement | MRX | Loudon, Monroe, Roane | 64 min |
| Jun 1, 5:54 PM EDT | Severe Thunderstorm Warning | MRX | Campbell, Claiborne | 36 min |
| Jun 1, 5:56 PM EDT | Special Weather Statement | MRX | Knox | 49 min |
| Jun 1, 6:26 PM EDT | Special Weather Statement | MRX | Knox | 49 min |
| Jun 1, 6:29 PM EDT | Special Weather Statement | MRX | Claiborne | 46 min |
| Jun 1, 7:12 PM EDT | Areal Flood Advisory | MRX | Blount, Knox, Loudon, Monroe, Sevier | 2 hr |
| Jun 1, 7:13 PM EDT | Severe Thunderstorm Warning | MRX | Blount, Knox, Sevier | 31 min |
| Jun 1, 7:35 PM EDT | Special Weather Statement | MRX | Knox | 40 min |
Nearby
Severe Thunderstorm Warnings in Tennessee, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.